Prednisone!


#1

Prednisone did the trick for me. I saw results almost immediately. After 2 days I did not have any new “crusties”. I have been on it for 2 weeks and have one more week to go. This is not a solution necessarily, but my Dermatologist wants to give my body time to fight any potential infection I may have. He says that the crusties are accumulated/accelerated white blood cell that form on my face. After I go off the Prednisone he is going to put me on an antibiotic to see if that finally fixes the problem. I have been dealing with these for years and finally have some hope of it clearing forever!!!


#2

Hi Wickman
I wish you good luck with your treatment! Unfortunately, my experience has been that with Prednisone, as you say, the bumps disappeared almost immediately. That is because the steroid suppresses your immune system.
As soon as you go off the steroid the bumps will return, and if you are like me they will be worse than before. The anti-biotics also add to the problem, not a solution. I love these docs that say they want to give the body time to fight the infection. The steroids are disabling the one thing that can fight the infection and that is your immune system which primarily is located in your gut. There are many gut issues out there that seem to manifest in bumps on the body. Some just on the face and others, never on the face but just on the body and limbs. This one we all have is only on the face and maybe on the ears. You can read what I did last fall to end and I mean end the “crusties” for me. I have not had any bumps since I did the Oil of Oregano and raw sauerkraut. To this day I eat raw veggies and fermented milk products everyday like kefir. Always organic too. I am convinced that if you really are fed up with skin that looks bad and doctors that can’t help you will try what I did. I think that the culprit in the gut is what is called small intestine bacterial overgrowth which apparently comes from anti-biotic use. Probably Prednisone as well. Good luck, I would very much like to hear how you are making out with what you doctor has planned for you. Best to you, Foxmcdoo


#3

I agree with Foxmcdoo here. When I was younger and didn’t know as much, I thought my life had been saved when a dermatologist started giving me steroid injections. Every time he gave me one, I could make it three whole weeks without an outbreak. And they also gave me the theory that it was an abundance of white blood cells building up. But then I learned that was destroying my body with the steroid. Not tying to rain on your parade, but the doctors throw things like this at you to make it look like they have an idea what they are doing. For a long time I assumed that people with all this education were actually smarter than me. Foxmcdoo found his own cure, one which no doctor would ever have given him. A bunch of us are trying our own things. I cannot live without Soolantra. Even though I’ve tried Foxmcdoo’s strategy, that doesn’t work for me. Different things work for different people. Though your doc says its white blood cells, I firmly believe it’s just your body producing lymphatic fluid to address demodex or some other ‘presumed’ attack on the skin. I wish you luck with whatever your derm puts you on. In the end, who knows- it might work. But if it doesn’t, we’re here to help you try out some other solutions. It’s a long road, buddy.